MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COMPELLA SURFACE; BARIATRIC BED

BAXTER HEALTHCARE CORPORATION COMPELLA SURFACE; BARIATRIC BED
Catalog Number P7810ARC3A0ENG1
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative - service personnel contacted technical service to report that cntrolr, rnt clrt had blower power cord damaged.Cooper exposed.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.
 
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual it is necessary for the compella bariatric bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Pay particular attention to safety features, which include but are not limited to: the power cords for the bed and asu are with the unit, and they are in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks shows no sign of cracking and are intact with no damage.Replace or repair parts as necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.

Brand Name
COMPELLA SURFACE
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25313062
Report Number1824206-2026-01230
Device Sequence Number18769672
Product Code OSI
UDI-Device Identifier00887761013803
UDI-Public(01)00887761013803
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberP7810ARC3A0ENG1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown